# SDR 97ZZZM133

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Engine: Pwa PT6A50
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Part number: MS28882A6
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 783 - FLL-PBI - PILOT REPORTED SMOKE COMING OUT OF NR 1 ENGINE INTAKE AFTER SHUTDOWN.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR 3 ENGINE FERRY FLIGHT TO FLL.  EMERGENCY FUEL SHUTOFF T-HANDLE WAS PULLED.  UPON ARRIVAL AT FLL, INSPECTION FOUND FUEL DUMP CHECK VALVE LEAKING.  REPLACED FUEL DUMP CHECK VALVE AND LEAK CHECKED GOOD.  AIRCRAFT RELEASED FOR FLIGHT.  (M)
